Integral properties of certain classes of multivalent abalytic functions with complex order

Main Article Content

Tariq Omar Salim


In the present paper, the generalized Komatu integral operator and the generalized Jung-Kim-Srivastava integral operator are applied to study the integral properties of two subclasses of analytic and $p-$valent functions of complex order. Some special cases (known or new) of the main theorems are indicated.

Article Details

How to Cite
Salim, T. O. (2012). Integral properties of certain classes of multivalent abalytic functions with complex order. Tamkang Journal of Mathematics, 43(2), 251–257.
Author Biography

Tariq Omar Salim, Department ofMathematics, Al-Azhar University-Gaza, P.O. Box 1277, Gaza, Palestine.

Department of mathematics

associate professor


H.O.Guney , D. Breaz, Integral properties of some families of multivalent functions with complex order, Studia Univ. "Babecs-Bolyai", Mathematica LIV 1(2009), 101--106.

I. B. Jung, Y. C. Kim, H. M. Srivastava, The Hardy space of analytic functions associated with certain one-parameter families of integral operators, J. Math.

Anal. Appl. 176(1993), 138--147.

S. M. Khairnar , M. More, On a subclass of multivalent $beta -$ {uniformly starlike and convex functions defined by a linear operator, IAENG Int. J. Appl. Math.

:3, IJAM-39-06 (2009).

Y. Komatu, On analytic prolongation of a family of operators, Mathematica (Cluj) 32 55(1990), 141--145.

G. S. Sualuagean, Integral properties of certain classes of analytic functions with negative coefficients, Int. J. Math. Math. Sci., 1(2005), 125--131.

T. O. Salim, Certain classes of multivalent functions defined by a fractional differential operator, General Mathematics, 19(2011), 75--84.

H. M. Srivastava and H. Orhan, Coefficient inequalities and inclusion relations for some families of analytic and multivalent functions, Appl. Math. Lett., 20 6(2007), 686--691